# SDR 95ZZZX1208

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc IO540*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Regulator Body
- Part number: 2525033
- Condition: Cracked
- Location: Fuel Inject
- Component: Bendix, RSA10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT THE CENTERBODY BELLOWS OPENING WITH O.E.M.'S BRASS BELLOWS ALREADY INSTALLED.  RECOMMENDATIONS - HAVE A BETTER BELLOWS INSTALLING TOOL AND BIGGER BODY SUPPORT.
